# SDR 99ZZZX544

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Switch
- Part number: 600591341
- Condition: Failed
- Location: Hyd Pressure
- Part time: 226 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'GROUND SPOILER' CAUTION MESSAGE ON WITH FLAP SELECTION (I.E., FLAPS DOWN INBOARD PUMP OPERATING).  NEW SWITCH CLEARED MESSAGE.  SUBMITTER STATED THIS IS THIRD FAILURE IN 700 HOURS.  MANUFACTURER NOTIFIED.
